# SDR IXXA2022090404

- Difficulty date: July 26, 2022
- Submitted: September 4, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours, 17,322 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Stiffener
- Part number: 313T3310449
- Part serial: NSN
- Condition: Worn
- Location: Panel 447al
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INBD PYLON ACCESS PANEL AFT LANDING 434AL WORN
